Skip to main content
Log in

Eine charakterisierung einer klasse involutorisch erzeugter gruppen als bewegungsgruppen metrischer inzidenzstrukturen

  • Published:
Geometriae Dedicata Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Bibliographie

  1. Bachmann, F., Aufbau der Geometrie aus dem Spiegelungsbegriff, Springer, Berlin-Heidelberg-New York, 1959. 2. ergänzte Auflage, 1973.

    Google Scholar 

  2. Bachmann, F., Hjelmslev-Gruppen, Vorlesungsausarbeitung, Kiel, 1970/71.

    Google Scholar 

  3. Johnsen, K., ‘Endliche Gruppen mit nichtelliptischer Spiegelungsgeometrie’, Geom. Dedicata 2, 51–55 (1973).

    Google Scholar 

  4. Johnsen, K., ‘Endliche Gruppen mit nichtelliptischer Spiegelungsgeometrie II’, Geom. Dedicata 4 (1975) 291–296.

    Google Scholar 

  5. Strambach, K., ‘Liesche Hjelmslevgruppen’, Erscheint in Hamburger Abhandlungen (1976).

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Götzky, M., Johnsen, K. Eine charakterisierung einer klasse involutorisch erzeugter gruppen als bewegungsgruppen metrischer inzidenzstrukturen. Geom Dedicata 6, 399–406 (1977). https://doi.org/10.1007/BF00147778

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00147778

Navigation